Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Numbness and bruise appeared on thigh. Cause and cure?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
My son has slight numbness and a light bruising appearance on his left thigh. He has not suffered any injury or strains he is aware of.
Posted Thu, 2 May 2013 in Skin Hair and Nails
Answered by Dr. Saurabh Gupta 59 minutes later
Hello and Welcome to XXXXXXX
Thanks for writing to us.

Unexplained appearance of bruise and numbness without any history of injury can happen due to platelet dysfunction or recent viral illness, drug intake or a bleeding disorder.
As your son is on remicade, it might be due to one of its side effect.
Detailed examination and blood investigations are entailed to detect the cause.
I suggest you to consult the treating doctor for evaluation.

Hope this helps you.Please do write back if you have any additional concerns.
Please accept my answer in case you do not have further queries .

Wishing him good health...
Dr Saurabh Gupta.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor